# SDR ASOA05084

- Difficulty date: January 11, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT SEAT TRACK BETWEEN FR 39 AND 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT SEAT TRACK BETWEEN FR 39 AND 41 IAW SRM. (K)
